# SDR CA190327012

- Difficulty date: March 19, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3233 · Landing Gear Actuator
- Part: Attach Fitting
- Part number: 4960015
- Condition: Failed
- Location: Mlg Actuator
- Part time: 6,029 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A NUMBER OF MLG RETRACTION ACTUATORS PN 49600-15 EYE ENDS FAIL TO ACCEPT GREASE AND WHEN THE PIN PN 49106-5 ITEM 50 IPC 32-32-05-01 IS REMOVED THE CHROME PLATING HAS LIFTED AND IS BLOCKING THE GREASE GALLEYS AND BOTH PIN AND ACTUATOR REQUIRE REPLACEMENT TO RETURN AIRCRAFT TO SERVICE.
